# SDR USAA2011090200004

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 34,007 hours, 19,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Stay
- Part number: A5211081800100
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - R2 DOOR HOLD OPEN MECHAMISM STICKS.  FOUND DOOR STAY MECHANISM BOLT WORN & BRACKET CRACKED.  REPLACED R2 DOOR STAY MECHANISM IAW A319 AMM 52-13-12-400-001.  CHECKS GOOD.
